# SDR SWAA2023091989789

- Difficulty date: August 15, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BTW BS 907 TO BS 927 AND RBL 13.8 AFT POSITION AFT CARGO COMPARTMENT 2023-506848<[01] REPLACED ANGLE AND FASTENERS LOCATED BTW BS 907 TO BS 927 AND RBL 13.8 AFT POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 147A7221 SHEET 17 REV D SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED BTW BS 907 TO BS 927 AND RBL 13.8 AFT POSITION AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 147A7221 SHEET 17 REV D  SEE INDIVIDUAL SIGN OFF BELOW
